How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46964
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Overdose 14 tables really sick thronging up a lot feel fin

Resolved Question:

overdose 14 tables really sick thronging up a lot feel fine
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
what 14 tablets did you overdose on?
when did this vomiting occur?
what specific questions do you have for me?
Customer: replied 1 year ago.
paracetamol feel fine i have been really sick lot
Customer: replied 1 year ago.
do i need a drip
Customer: replied 1 year ago.
do i need go on a drip?
Expert:  Dr. David replied 1 year ago.
I don't know if you need an IV drip
you could have damage your liver by taking 14 paracetamol tablets.
you might need treatment with acetylcysteine from too much paracetamol in your system
this can damage your liver
you can do damage to your liver and still feel fine.
you need to go to the hospital for evaluation and blood testing of your liver.
are you willing to go to the hospital?
Customer: replied 1 year ago.
what should the hospital do?
Customer: replied 1 year ago.
synonyms side effect on drip of the iv??
Customer: replied 1 year ago.
??
Expert:  Dr. David replied 1 year ago.
the hospital will draw blood and check your liver enzyme levels and check your complete blood count and chemistry panel and check for dehydration, damage to kidneys and liver
you might not need an IV.
if you are dehydrated, they can give you IV fluids of salt water to help add more fluid to your system.
if there is liver damage, they can give you acetylcysteine which can help block liver damage from too much acetaminophen or paracetamol.
you don't have to worry about side effects from IV
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 1 year ago.
synonyms or any side effect?? from a IV drip how how long be on the
for??? am worry about it
Expert:  Dr. David replied 1 year ago.
you may not need an IV drip.
there are no side effects from IV fluids of normal saline salt water.
if you are worried, you will never go to the hospital
and you will never know if you have damage to your liver from your paracetamol overdose.
Customer: replied 1 year ago.
could be on the drip for days?
Customer: replied 1 year ago.
could i be on the iv drip for days?
Expert:  Dr. David replied 1 year ago.
you would not be on IV drip for days.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 1 year ago.
i have a differers quasar this one is important ... can something be make or made like tales to change my looks and or image ? to change my DNA?? please tell me?????
Customer: replied 1 year ago.
i have a differers quasar this one is important to me ... can something be or made like tales to change my looks and or image ? to change my DNA?? please tell me?????
Customer: replied 1 year ago.
are u still here???
Expert:  Dr. David replied 1 year ago.
no.
no one can be made to take pills to change your image or to change your DNA
it is impossible to have your DNA or image or looks changed by a pill.
Customer: replied 1 year ago.
am ask you that in good way
Expert:  Dr. David replied 1 year ago.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Customer: replied 1 year ago.
can the pill work if they do that ???
Expert:  Dr. David replied 1 year ago.
no
a pill will not change your DNA or your looks.
Dr. David and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
one more queens then that it thank you what if they put on a drip can that work to???
Customer: replied 1 year ago.
one more queens then that it thank you what if they put on a drip can that work to???
Customer: replied 1 year ago.
or charge my skin ?? to from white to really white